# SDR SCNA96455

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Seal
- Condition: Not Seated
- Location: L1 Window
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COULD NOT HOLD PRESSURIZATION IN CABIN AT 25,000 FT, NOISE WAS HEARD AT L1 AND L2 AREA DURING CLIMBOUT.  RETURNED TO LAS.  RESEATED AND RETORQUED L1 WINDOW, PRESSURIZED AIRCRAFT TO 6.5 PSI IN ACCORDANCE WITH MM 21-31-0 AND NO LEAKS WERE NOTED.
